• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Mirtazapine and Tramadol-worried

M

mds

New member
Joined
Jul 14, 2009
Messages
1
Hi,
I am sorry if this thread is in the wrong place. This is my first time. I suffer from depression/anxiety/ocd and bedwetting. I take Mirtazapine which helps. Before I took Mirtazapine I have been on nearly everything. When the Venlafaxine stopped working my Psy told me to reduce the Venlafaxine then stop and go to Mirtazapine. I got terrible banging headaches and painful joints and muscles. My GP gave me Co-praxomol to help with the pain but it didn't help. So my GP gave me Tramadol which helped with the pain. However, strangely I found that the Tramadol had an anti-depressant affect on me and made me feel good in my mood. I'm not high and everything rosy, it just helps my depression. I mentioned this to my GP and he said he was happy to keep on prescribing Tramadol and Mirtazapine together. He said the Tramadol is not addictive. Though according to some internet sites it is. It says taking Tramadol with anti-depressants can cause seritonin syndrome. I have been taking this combination for about six months without ill affect. Should I be concerned about the addictive Tramadol and seritonin syndrome? Thanks for any advice.
 
J

jamesdean

Guest
Hi,
I am sorry if this thread is in the wrong place. This is my first time. I suffer from depression/anxiety/ocd and bedwetting. I take Mirtazapine which helps. Before I took Mirtazapine I have been on nearly everything. When the Venlafaxine stopped working my Psy told me to reduce the Venlafaxine then stop and go to Mirtazapine. I got terrible banging headaches and painful joints and muscles. My GP gave me Co-praxomol to help with the pain but it didn't help. So my GP gave me Tramadol which helped with the pain. However, strangely I found that the Tramadol had an anti-depressant affect on me and made me feel good in my mood. I'm not high and everything rosy, it just helps my depression. I mentioned this to my GP and he said he was happy to keep on prescribing Tramadol and Mirtazapine together. He said the Tramadol is not addictive. Though according to some internet sites it is. It says taking Tramadol with anti-depressants can cause seritonin syndrome. I have been taking this combination for about six months without ill affect. Should I be concerned about the addictive Tramadol and seritonin syndrome? Thanks for any advice.
I was on both of these drugs @ one point last year but didnt get any relief from pain or any extra relief from depression because of the tramadol only that I didnt really think it did me any good whots so ever but good luck with your continued use if its doing you good then that can only be a good thing take acre JD
 
Thread starter Similar threads Forum Replies Date
C Depression Forum 25
Similar threads
Mirtazapine
Top